zbMATH — the first resource for mathematics

Independence in \(\ell\)-groups. (English) Zbl 0959.06008
The paper under review deals with independence and linear independence in lattice ordered groups (\(l\)-groups). The author introduces and studies new types of independences which are not included in known general schemes, but which are essential for the theory of \(l\)-groups. Characterizations and classifications of subsets of \(l\)-groups satisfying some independences introduced in the paper are obtained.
06F15 Ordered groups
Full Text: EuDML
[1] Fuchs L.: Partially ordered algebraic systems. Pergamon Press, New York, 1963. · Zbl 0137.02001
[2] Kurosh A. G.: Theory of groups. Moscow, 1967. · Zbl 0189.30801
[3] Marczewski E.: A general scheme of the notions of independence in mathematics. Bull. Acad. Polon. Sci. 6 (1958), 731-736. · Zbl 0088.03001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.